Agenda

November 7 - Day One

SVN West 10 Van Ness Ave
  1. 8:00 AM PST

    Workshop Registration and Breakfast

    60 minutes
  2. 9:00 AM PST
  3. 9:00 AM PST
  4. 9:00 AM PST
  5. 12:00 PM PST

    Registration and Lunch

    60 minutes
  6. 1:00 PM PST

    Panel: OSS Is Out to End the Framework Wars

    30 minutes
    Ryan Carniato

    Ryan Carniato

    Creator of SolidJS, Principal Engineer, Netlify
    Fred K. Schott

    Fred K. Schott

    Co-creator, Astro
    Zach Leatherman

    Zach Leatherman

    Creator of 11ty, Staff Engineer, Netlify
    Jessica Janiuk

    Jessica Janiuk

    Angular Team, Google
    Sara Vieira

    Sara Vieira

    Developer, Axo
  7. 1:30 PM PST
  8. 1:45 PM PST
  9. 2:15 PM PST
  10. 2:30 PM PST

    Fireside Chat with TripActions and Phil Hawksworth

    20 minutes
    Phil Hawksworth

    Phil Hawksworth

    Director of Developer Experience, Netlify
    Kady Wood

    Kady Wood

    Sr. Director, Global Web Strategy & Experience, TripActions
    Aaron Emery

    Aaron Emery

    Full Stack Engineer, TripActions
  11. 3:00 PM PST

    Afternoon Break

    30 minutes
  12. 3:30 PM PST
  13. 4:00 PM PST
  14. 4:15 PM PST

    Sentry + Netlify = Most Useful Rubber Ducky Ever

    10 minutes
    Sarah Guthals

    Sarah Guthals

    Director of Developer Relations, Sentry
  15. 4:30 PM PST
  16. 4:45 PM PST
  17. 5:15 PM PST

    Panel: Future of Databases

    30 minutes
    Alaister Young

    Alaister Young

    Web Developer, Supabase
    Glauber Costa

    Glauber Costa

    Founder and CEO, ChiselStrike
    Savannah Longoria

    Savannah Longoria

    Solutions Engineer, PlanetScale
    James Cowling

    James Cowling

    Co-founder and CTO, Convex
    Natalia Venditto

    Natalia Venditto

    Principal Program Manager, Microsoft Azure
  18. 5:45 PM PST
  19. 6:30 PM PST
    SVN West Rooftop

    Barks ’N Brews Happy Hour

    120 minutes

November 8 - Day Two

SVN West 10 Van Ness Ave
  1. 8:00 AM PST

    Registration and Breakfast

    60 minutes
  2. 9:00 AM PST
  3. 9:30 AM PST
  4. 9:45 AM PST
  5. 10:15 AM PST
  6. 10:45 AM PST

    Morning Break

    30 minutes
  7. 11:15 AM PST
  8. 11:30 AM PST
  9. 11:45 AM PST

    Panel: Future of Runtimes & Edge Computing

    30 minutes
    Matt Biilmann

    Matt Biilmann

    Co-founder & CEO, Netlify
    Sunil Pai

    Sunil Pai

    Senior Systems Engineer, Cloudflare
    Ryan Dahl

    Ryan Dahl

    Founder and CEO, Deno
    Brian Douglas

    Brian Douglas

    Founder & CEO, OpenSauced
  10. 12:15 PM PST
    Mainstage

    Lunch

    60 minutes
  11. 12:30 PM PST
    Jam Room 3 - Level 3

    Don’t take it personally, it is personalization with Storyblok

    12:30 PM · 45 minutes
    Facundo Giuliani

    Facundo Giuliani

    Developer Relations Engineer, Storyblok
  12. 12:30 PM PST
    Jam Room 2 - Level 2

    Use building blocks to compose your next storefront with BigCommerce & Netlify

    12:30 PM · 45 minutes
    Katie Hoesley

    Katie Hoesley

    Senior Developer Relations Advocate, BigCommerce
    Erik Christensen

    Erik Christensen

    Engineering Manager, BigCommerce
  13. 1:15 PM PST

    Reaching for the sky with the Jamstack

    20 minutes
    Charlie Gerard

    Charlie Gerard

    Senior Developer Advocate, Stripe
  14. 1:45 PM PST
  15. 2:00 PM PST
  16. 2:15 PM PST
  17. 2:30 PM PST
  18. 3:00 PM PST
  19. 3:15 PM PST

    Afternoon Break

    15 minutes
  20. 3:30 PM PST

    WebSockets, Serverless and Scale? Oh my!

    20 minutes
    Jo Franchetti

    Jo Franchetti

    Lead Developer Advocate, Ably, Ably
  21. 4:00 PM PST

    Resumable Applications

    20 minutes
    Miško Hevery

    Miško Hevery

    Chief Technology Officer, Builder.io
  22. 4:30 PM PST

    Why the web wins

    20 minutes
    Kris Rasmussen

    Kris Rasmussen

    CTO, Figma
    Matt Biilmann

    Matt Biilmann

    Co-founder & CEO, Netlify
  23. 5:00 PM PST

    Closing Remarks

    10 minutes
    Christian Bach

    Christian Bach

    Co-founder, Chief Strategy and Creative Officer, Netlify
  24. 5:30 PM PST
    SVN West Rooftop

    Jamstack Block Party

    150 minutes

Workshops

Taking place on Day One - Nov 7

Get valuable, hands-on training from experts in the industry.

  • Performance-First E-commerce & Visual Web Experiences with Cloudinary

    Colby Fayock

    Colby Fayock

    Senior Developer Experience Engineer, Cloudinary

    How can we leverage media to engage our potential customers while still providing a great overall UX? We’ll talk about media’s role in building the visual web, methods we can use to showcase our products effectively, and how we can make sure we’re delivering media in a way that won’t negatively impact our store’s experience.

    What you can expect to achieve:

    • Create a new demo app with a Next.js React starter
    • Install and configure Cloudinary
    • Optimize images and serve with modern formats programmatically
    • Resize and crop images with face and subject detection
    • Serve responsive images
  • How I Learned to Stop Worrying and Love the Backend with Remix

    Chance Strickland

    Chance Strickland

    Software Engineer, Remix

    We’ll examine the intersection between the two ends of the stack and explain how Remix makes the backend less scary for frontend developers. I’ll show you how to leverage tools and techniques on the server for super snappy UIs — without the need for weird optimization tricks in your client-side code.

  • Netlify Edge and Uniform are a match made in heaven for composed architectures that serve extremely fast personalized pages

    Developers will learn to create websites that have page loads around the ~50ms mark while being highly dynamic and personalized for the end user. Learning the basics of the Uniform and Netlify platforms, will allow developers to do amazing things in terms of composable architectures as well as personalization in the MVP of a project rather than a year down the line.